Campus Units

Mathematics

Document Type

Article

Publication Version

Accepted Manuscript

Publication Date

3-1992

Journal or Book Title

Quarterly of Applied Mathematics

Volume

50

Issue

1

First Page

173

Last Page

200

DOI

10.1090/qam/114663

Comments

This is a manuscript of an article published as Deng, Keng, Man Kam Kwong, and Howard A. Levine. "The influence of nonlocal nonlinearities on the long time behavior of solutions of Burgers’ equation." Quarterly of applied mathematics 50, no. 1 (1992): 173-200. DOI: 10.1090/qam/114663. Posted with permission.

Copyright Owner

Brown University

Language

en

File Format

application/pdf

Published Version

Share

COinS